After stillbirth in my 16thweeks, my doctor is monitering me to ovulate again. he gave me metformin+clomid+vitamin E. i want to know if it's ok take all at once. or is there any side effect.
26 Aug 2009
Yes, it is fine to take metformin, Clomid (clomiphene) and Vitamin E together. There are no known interactions between these medicines. However, it does not mean that no interactions exist, if you experience any bothersome symptoms please see your doctor.
26 Aug 2009
i have secondary infertility and my doctor put me on clomid several times. i dont think this is really relevant, but i just thought id tell you that i read somewhere on the net that you shouldnt have more than 5 clomid treatments in a life time. just check in case you have to repeat the treatment. All the best.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My husband and I are trying to concieve, I've had no period for the last 2 months, my doctor gave me medroxyprogesterone (10 days) to give me a ...
2 answers • 1 Sep 2009
2 answers • 16 Jul 2010
I have read alot of things about Clomid and it seems like it works. My boyfriend and I have been trying for ever a year to get pregnant and it just ...
1 answer • 19 Sep 2010
1 answer • 26 May 2013
1 answer • 27 Jun 2013